Alert archive / Colorado / Flash Flood Warnings in 2014
Flash Flood Warning 24, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this flash flood warning at Jul 15, 2014, 3:17 PM MDT for Larimer County, Colorado. It was in force for 118 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 15, 2014, 3:17 PM MDT (21:17 UTC)
- Expired
- Jul 15, 2014, 5:15 PM MDT
- In force
- 118 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Flood severity
- None
County Larimer County, CO
The radar
The Cheyenne radar (KCYS), 71 km from the middle of the area, began a volume at 21:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 9.3 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 90 J/kg
- Mixed-layer CIN
- -149 J/kg
- Mixed-layer LCL
- 840 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 140 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
968
WGUS55 KBOU 152117
FFWBOU
COC069-152315-
/O.NEW.KBOU.FF.W.0024.140715T2117Z-140715T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DENVER CO
317 PM MDT TUE JUL 15 2014
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EAST CENTRAL LARIMER COUNTY IN NORTH CENTRAL COLORADO...
* UNTIL 515 PM MDT
* AT 315 PM MDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN NEAR LIVERMORE. THE RAIN IS MOVING SOUTHEAST AT 30 MPH.
FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY. EXCESSIVE RAINFALL
OVER THE BURN SCAR WILL RESULT IN DEBRIS FLOWS. THE DEBRIS FLOW
CAN CONSIST OF ROCK...MUD... VEGETATION AND OTHER LOOSE MATERIALS.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
WESTERN FORT COLLINS...POUDRE PARK...MISHAWAKA...BUCKHORN
MOUNTAIN...TEDS PLACE AND BELLVUE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL WILL CAUSE FLASH FLOODING OF CREEKS...STREAMS...ROADS
AND CULVERTS IN THE HIGH PARK BURN AREA. SOME AREAS AFFECTED INCLUDE
RIST CANYON...BUCKHORN CREEK...REDSTONE CANYON...STOVE PRAIRIE...AND
GULCHES DRAINING INTO THE POUDRE CANYON ALONG HIGHWAY 14. ROCK
SLIDES OR DEBRIS FLOWS CAN ALSO BE EXPECTED ACROSS ROADS IN THE BURN
AREA.
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
&&
LAT...LON 4062 10553 4067 10551 4073 10543 4075 10532
4076 10521 4074 10516 4069 10511 4057 10513
4055 10522 4057 10535 4057 10546
$$
RJK1 follow-up statement
428
WGUS75 KBOU 152202
FFSBOU
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
402 PM MDT TUE JUL 15 2014
COC069-152212-
/O.CAN.KBOU.FF.W.0024.000000T0000Z-140715T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LARIMER CO-
402 PM MDT TUE JUL 15 2014
...THE FLASH FLOOD WARNING FOR EAST CENTRAL LARIMER COUNTY IS
CANCELLED...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.
LAT...LON 4062 10553 4067 10551 4073 10543 4075 10532
4076 10521 4074 10516 4069 10511 4057 10513
4055 10522 4057 10535 4057 10546
$$
RJKWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood warning went out at Jul 15, 9:49 AM MDT, 5 hours 28 minutes earlier.
Area forecast discussion, Jul 15, 9:49 AM MDT, 5 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER/BOULDER CO 949 AM MDT TUE JUL 15 2014 .UPDATE... ISSUED AT 912 AM MDT TUE JUL 15 2014 EXPECT ANOTHER ACTIVE WEATHER DAY ACROSS NORTHERN COLORADO WITH THE MAIN CONCERN OF SEVERE STORMS THIS AFTERNOON AND EVENING. THE AREA STILL REMAINS UNDER A STRONG NORTHWEST FLOW PATTERN...JUST SLIGHTLY STRONGER THAN YESTERDAY. PW VALUES HOVERING CLOSE TO AN INCH WITH A SLIGHT INCREASE FROM 24 HOURS AGO. THE LOW LEVELS OF THE ATMOSPHERE ARE INITIALLY MORE STABLE TODAY AS 12Z SOUNDING SHOWED DECENT INVERSION AT 700MB. THIS WILL RESULT IN A SLIGHT DELAY IN STORMS DEVELOPING ON THE PLAINS...MOST LIKELY BEGINNING ON THE URBAN CORRIDOR BETWEEN 2- 4PM AND THEN SPREADING ON THE NORTHEAST PLAINS. THERE WILL BE UPPER LEVEL SUPPORT THIS AFTERNOON AND TONIGHT AS A STRONG WAVE OVER NORTHERN ROCKIES MOVE SOUTHEAST TOWARDS COLORADO. DECENT QG ASCENT NOTED IN THE FIELDS ESPECIALLY FOR THIS TIME OF YEAR AND CONCENTRATED IN THE TONIGHT PERIOD. THIS WILL LIKELY SPARK A SECOND ROUND OF THUNDERSTORMS LATER THIS EVENING AND EXTENDING FOR MUCH OF THE NIGHT OVER THE NORTHEAST PLAINS. SURFACE BASED CAPES EXPECTED TO BE IN THE 1000-1500J/KG AS DEWPOINTS EXPECTED TO HOLD IN THE 50S THIS AFTERNOON. MAIN THREAT AGAIN APPEARS TO BE LARGE HAIL BUT COULD A FEW TORNADOS AS WELL...ESPECIALLY JUST EAST OF THE URBAN I-25 CORRIDOR WITH SUFFICENT SHEAR. THERE IS A WEAK DENVER CYCLONE WHICH IS JUST EAST OF THE DENVER AREA AND THIS MAY PROVIDE ANOTHER FOCUS AREA FOR CONVERGENCE AND WEAK TORNADOES. OVERALL FORECAST IN GOOD SHAPE BUT TRIED TO KEEP THE TORNADO FOCUS JUST EAST OF THE URBAN CORRIDOR. && .SHORT TERM...(TODAY THROUGH TONIGHT ) ISSUED AT 444 AM MDT TUE JUL 15 2014 ONCE AGAIN THE DAY TO DAY CHANGES IN THE AIRMASS APPEAR TO HAVE BEEN OVERDONE. DRIER AIR HAS MOVED INTO THE NORTHEAST CORNER OF THE STATE WITH DEW POINTS DOWN AROUND 50. HOWEVER ALONG THE FRONT RANGE DEW POINTS ARE STILL IN THE MID 50S AND THE PRECIPITABLE WATER VALUES ARE STILL AROUND AN INCH. SOUTHEAST WINDS ON THE PLAINS AND THE RESULTANT DENVER CYCLONE CIRCULATION HAVE BEEN SLOW TO DEVELOP...BUT NOW THIS PROCESS APPEARS TO BE BEGINNING. THIS WILL HOLD RICHER MOISTURE NEAR THE MOUNTAINS TODAY WHILE DRIER AIR OVER KANSAS WILL MOVE ACROSS THE NORTHEAST CORNER OF COLORADO. WITH THIS DRIER AIR...IT WILL BE HARD TO GENERATE CONVECTION IN THE CORNER TODAY AND I HAVE LOWERED POPS A BIT FURTHER THERE. MEANWHILE A SHORTWAVE IS MOVING ACROSS THE NORTHERN ROCKIES. THIS WILL HELP THE LOW LEVEL SOUTHEASTERLIES TO STRENGTHEN TODAY...AND THEN PROVIDE SOME SYNOPTIC SCALE LIFT OVERNIGHT. IT APPEARS LIKELY THAT WE WILL GET AT LEAST TWO ROUNDS OF CONVECTION...DIURNAL CONVECTION IN AND NEAR THE MOUNTAINS IN THE AFTERNOON DROPPING TOWARD THE PALMER DIVIDE IN THE EVENING AND A SECOND ROUND ASSOCIATED WITH THE SHORTWAVE OVERNIGHT. RIPPLES IN THE JET RELATED FORCING WILL LIKELY MAKE IT A BIT MORE COMPLICATED THAN THAT. THE MAIN CHANGE FROM YESTERDAY WILL BE THE INCREASED WIND SHEAR AND ACCOMPANYING HIGHER THREAT OF SEVERE WEATHER. 0-6 KM SHEAR WILL INCREASE FROM AROUND 40 KNOTS THIS MORNING TO 55 KNOTS BY THIS EVENING. SURFACE WINDS AROUND 15 KNOTS WILL CREATE HELICITIES RANGING FROM 150 M2/S2 UP TO 400 M2/S2 ON THE PLAINS. CAPES WILL NOT BE HUGE...1000 TO 1500 J/KG...BUT SUFFICIENT AND BALANCED WITH THE SHEAR TO CREATE A FAVORABLE SUPERCELL ENVIRONMENT. SHEAR PROFILE MAY BE MORE LINEAR THAN OPTIMAL FOR TORNADOGENESIS...BUT CERTAINLY ENOUGH OF A THREAT TO MENTION. TWO AREAS MAY BE OF GREATER INTEREST FOR THE TORNADO THREAT...LIKELY DENVER CYCLONE BOUNDARY EAST/SOUTHEAST OF DENVER WHERE THERE WILL BE SOME HORIZONTAL SHEAR TO WORK WITH...AND THE AREA NORTH OF DENVER WHERE THE CYCLONE CIRCULATION WILL PRODUCE MORE EASTERLY WINDS ENHANCING HELICITY. NOT SURE HOW STRONG THE SECOND EFFECT WILL BE...IF THE EASTERLIES ACROSS WELD/LARIMER COUNTIES GET WELL DEVELOPED THAN IT WILL BE A FAVORABLE DAY FOR SUPERCELLS ALL THE WAY UP INTO THE FOOTHILLS. ACTIVITY SHOULD TRACK SE TOWARD THE PALMER DIVIDE BY EVENING...POSSIBLY SLOWING AS THE FLOW ALOFT BACKS AND DIMINISHES A BIT AND LOW LEVEL INFLOW INCREASES. FLOOD THREAT APPEARS LOW AGAIN DUE TO THE STRONGER WINDS AND SHEAR PATTERN FAVORING FORWARD PROPAGATION THIS AFTERNOON. THEN TONIGHT THE UPPER WINDS DIMINISH AND THERE MAY BE A GREATER HEAVY RAIN THREAT ON THE PLAINS...BUT IT STILL LOOKS LIKE STORMS SHOULD BE MOVING. .LONG TERM...(WEDNESDAY THROUGH MONDAY) ISSUED AT 444 AM MDT TUE JUL 15 2014 AN UPPER LEVEL TROUGH AND ITS ASSOCIATED COLD FRONT WILL DROP OUT OF EASTERN WYOMING AND PUSH INTO NERN CO WEDNESDAY MORNING. AS A RESULT...A COOL AND MOIST AIRMASS WILL BE OVER MUCH OF THE REGION...ESPECIALLY FROM THE FRONT RANGE EASTWARD. WEAK QG ASCENT AT THE SFC AND ALOFT WILL PASS ACROSS NERN CO WEDNESDAY MORNING...THEN MID LEVEL SUBSIDENCE WILL DEVELOP AS THE TROF AXIS SLIDES TO THE SOUTH IN THE AFTERNOON. AT THE SFC EASTERLY WINDS WILL HELP FIRE OFF SHOWERS AND THUNDERSTORMS IN AND NEAR THE FOOTHILLS AND PALMER DIVIDE IN THE AFTN. THERE WILL STILL BE SOME INSTABILITY IN THE AFTERNOON IN SPITE OF THE COOLER TEMPERATURES. THE STORMS WILL NOT BE AS INTENSE...BUT A FEW MAY STILL PRODUCE A BRIEF PERIOD OF MODERATE TO HEAVY RAINFALL. THE BEST CHC OF SHOWERS ACROSS THE NORTHEASTERN PLAINS WILL BE IN THE MORNING...WITH INCREASING STABILITY DEVELOPING AT THE SFC AND ALOFT IN THE AFTERNOON. THE SHOWERS AND A FEW LINGERING TSTMS WILL CONTINUE INTO WEDNESDAY EVENING...THEN THE AIRMASS WILL DRY OUT AND STABILIZE FROM THE NORTHWEST. ON THURSDAY...THE TEMPERATURES WILL MODERATE SOME BUT STILL BE RUNNING A LITTLE BLO NORMAL. THUNDERSTORM POTENTIAL WILL LIKELY BE CONFINED TO THE HIGHER TERRAIN IN THE AFTN AND EVENING HOURS. FRIDAY THROUGH MONDAY WILL FEEL MORE LIKE A TYPICAL EARLY JULY...HOTTER AND DRIER. THE UPPER LEVEL RIDGE WILL BUILD OVER THE FOUR CORNERS BY THE WEEKEND. THERE WILL STILL BE SOME LINGERING MOISTURE TRAPPED UNDER THE RIDGE BUT NO REAL ORGANIZED CHANNEL OF SUBTROPICAL MOISTURE. AS A RESULT...COVERAGE WILL BE MORE ISOLATED AND CONFINED MORE TO THE LATE AFTN AND EVENING PERIODS. && .AVIATION...(FOR THE TAFS THROUGH 12Z WEDNESDAY MORNING) ISSUED AT 945 AM MDT TUE JUL 15 2014 SCATTERED THUNDERSTORMS WILL DEVELOP LATER THIS AFTERNOON AND SOME COULD BE SEVERE. MAIN CHANGE TO UPCOMING TAFS WILL BE A SLIGHT DELAY IN TS DEVELOPING..MAINLY AFTER 22Z TIME FRAME GIVEN THE INITIAL STABILITY. GIVEN CURRENT DENVER CYCLONE...SURFACE WINDS WILL BE LIGHT NORTH TO NORTHWEST...THEN A SLIGHT EAST TO NORTHEAST WINDS THIS AFTERNOON. BY EARLY EVENING THERE WILL LIKELY BE A PERIOD WITH MORE NUMEROUS THUNDERSTORMS REQUIRING INSTRUMENT APPROACHES TO KDEN. PERIODS OF VARIABLE WINDS GUSTING TO 30 KNOTS ARE LIKELY IN THE LATE AFTERNOON AND EARLY EVENING. && .HYDROLOGY... ISSUED AT 444 AM MDT TUE JUL 15 2014 THUNDERSTORMS THIS AFTERNOON WILL LIKELY PRODUCE HEAVY RAIN...BUT THEY ARE EXPECTED TO MOVE AT LEAST 15 MPH. THE STRONGER STORMS WILL PRODUCE UP TO AN INCH OF RAIN IN 30 MINUTES. WITH SLOWER STORM MOTIONS AND A BIT MORE MOISTURE THE HEAVY RAIN THREAT MAY BE A BIT GREATER ON THE PLAINS THIS EVENING. THE FLASH FLOOD THREAT STILL LOOKS LOW...BUT A STRONGER STORM OVER A BURN AREA OR URBAN AREA COULD PRODUCE FLOODING. THERE WILL BE ONE MORE ROUND OF SHOWERS AND THUNDERSTORMS ON WEDNESDAY BUT THEY ARE NOT EXPECTED TO BE AS INTENSE. ALTHOUGH THERE MAY BE BRIEF PERIODS OF MODERATE TO HEAVY RAINFALL...THE OVERALL THREAT FOR FLASH FLOODING WILL BE LOW. THE BEST CHC OF STORMS OVER THE BURN AREAS WILL BE IN THE AFTN...AS EASTERLY UPSLOPE WINDS KICK OFF ELEVATED CONVECTION OVER THE FOOTHILLS. && .BOU WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...ENTREKIN SHORT TERM...GIMMESTAD LONG TERM...COOPER AVIATION...GIMMESTAD HYDROLOGY...COOPER/GIMMESTAD
Hazardous weather outlook, Jul 15, 11:03 AM MDT, 4 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1103 AM MDT TUE JUL 15 2014 COZ030>051-160515- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1103 AM MDT TUE JUL 15 2014 THREAT OF SEVERE WEATHER AND LOCALLY HEAVY RAIN AGAIN TODAY AND TONIGHT THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT A MOIST AIRMASS IS IN PLACE ALONG WITH UNSTABLE CONDITIONS ALOFT AND THIS WILL SUPPORT A THREAT OF SEVERE STORMS BEGINNING LATER THIS AFTERNOON. AN APPROACHING UPPER LEVEL SYSTEM DROPPING SOUTHEAST FROM WYOMING WILL KEEP STORMS GOING WELL INTO TONIGHT ESPECIALLY ACROSS THE EASTERN PLAINS. COOL AIR CURRENTLY ON THE PLAINS WILL LIKELY DELAY THE START OF STORMS THERE. SCATTERED THUNDERSTORMS WILL INITIALLY DEVELOP OVER THE MOUNTAINS AND FOOTHILLS THIS AFTERNOON AND THEN MOVE INTO THE FRONT RANGE...MAINLY AFTER 3 PM THOUGH POSSIBLY EARLIER IN LARIMER COUNTY. SOME OF THE STORMS WILL LIKELY BE SEVERE. SUPERCELL THUNDERSTORMS WITH LARGE HAIL...DAMAGING WIND...AND HEAVY RAIN ARE POSSIBLE. THE MAIN SEVERE THREAT WILL BE FROM HAIL ALTHOUGH THERE IS SUFFICIENT WIND SHEAR PRESENT TODAY TO SUPPORT A POSSIBLE TORNADO FROM STRONGER STORMS LATER THIS AFTERNOON INTO THE EVENING. THE PRIMARY THREAT FOR A TORNADO AT THIS TIME INITIALLY LOOKS TO BE IN THE FOOTHILLS AND ADJACENT PLAINS OF LARIMER COUNTY...THEN POSSIBLY TO THE EAST AND SOUTH LATER IN THE AFTERNOON AND EVENING. THUNDERSTORMS ARE EXPECTED TO BE MOVING ENOUGH TO KEEP THE THREAT OF FLASH FLOODING LOW...THOUGH THE STRONGER STORMS COULD CAUSE FLOODING IF THEY MOVE OVER BURN AREAS OR CITIES. THE THUNDERSTORMS LATER TONIGHT WILL HAVE A SMALLER THREAT OF SEVERE WEATHER BUT THE POSSIBILITY OF HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SHOWERS AND A FEW STORMS WILL LIKELY STILL BE CONTINUING WEDNESDAY MORNING....MOSTLY OVER THE EASTERN PLAINS. A COLD FRONT WILL MOVE INTO THE AREA WEDNESDAY MORNING AS WELL USHERING IN COOLER TEMPERATURES. CONVECTION WILL LIKELY DECREASE OVER THE EASTERN PLAINS BUT WILL INCREASE ACROSS THE HIGHER TERRAIN AND URBAN CORRIDOR WITH UPSLOPE FLOW. THE STORMS WILL NOT BE AS INTENSE ON WEDNESDAY BUT A FEW COULD STILL PRODUCE BRIEF PERIODS OF MODERATE TO HEAVY RAINFALL. FOR THE REST OF THE PERIOD...A DRIER AND WARMER AIRMASS WILL MOVE INTO THE REGION. TEMPERATURES REMAIN A BIT COOLER THAN NORMAL ON THURSDAY...THEN CLIMB BACK INTO THE 90S FOR THE REST OF THE OUTLOOK PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED AFTER 3 PM. SZOKE/KRIEDERMAN
The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 7:34 PM MDT | Areal Flood Advisory | BOU | Larimer | 86 min |
| Jul 14, 7:43 PM MDT | Severe Thunderstorm Warning | BOU | Larimer | 47 min |
| Jul 14, 7:49 PM MDT | Flash Flood Warning | BOU | Larimer | 116 min |
| Jul 14, 8:19 PM MDT | Flash Flood Warning | BOU | Larimer | 2 hr |
| Jul 14, 8:30 PM MDT | Severe Thunderstorm Warning | BOU | Boulder, Larimer, Weld | 34 min |
Nearby
Flash Flood Warnings in Colorado, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.